RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 3(369), Pages 171–172 (Mi umn1751)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Representations of $m$-valued groups on triangulations of manifolds

V. M. Buchstabera, A. A. Gaifullinb

a Steklov Mathematical Institute, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm1751

Full text: PDF file (307 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:3, 560–562

Bibliographic databases:

MSC: Primary 57S25, 20N15; Secondary 52B05, 52B70
Presented: С. П. Новиков
Accepted: 02.05.2006

Citation: V. M. Buchstaber, A. A. Gaifullin, “Representations of $m$-valued groups on triangulations of manifolds”, Uspekhi Mat. Nauk, 61:3(369) (2006), 171–172; Russian Math. Surveys, 61:3 (2006), 560–562

Citation in format AMSBIB
\Bibitem{BucGai06}
\by V.~M.~Buchstaber, A.~A.~Gaifullin
\paper Representations of $m$-valued groups on triangulations of manifolds
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 3(369)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn1751}
\crossref{https://doi.org/10.4213/rm1751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261523}
\zmath{https://zbmath.org/?q=an:1123.57013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..560B}
\elib{http://elibrary.ru/item.asp?id=25787306}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 3
\pages 560--562
\crossref{https://doi.org/10.1070/RM2006v061n03ABEH004335}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241498600008}
\elib{http://elibrary.ru/item.asp?id=13502877}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750527294}


Linking options:
  • http://mi.mathnet.ru/eng/umn1751
  • https://doi.org/10.4213/rm1751
  • http://mi.mathnet.ru/eng/umn/v61/i3/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gaifullin, P. V. Yagodovskii, “Integrability of $m$-valued dynamics by means of single-generated $m$-valued groups”, Russian Math. Surveys, 62:1 (2007), 181–183  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. P. V. Yagodovsky, “Duality in the theory of finite commutative multivalued groups”, J. Math. Sci. (N. Y.), 174:1 (2011), 97–119  mathnet  crossref
    3. Gaifullin A.A., Neretin Yu.A., “Infinite Symmetric Group, Pseudomanifolds, and Combinatorial Cobordism-Like Structures”, J. Topol. Anal., 10:3 (2018), 605–625  crossref  mathscinet  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:488
    Full text:166
    References:57
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020